MathSciNet Relay Station
MathSciNet bibliographic data
MR2421543 35Q55 (35P25)
Banica, Valeria; Carles, Rémi; Staffilani, Gigliola Scattering theory for radial nonlinear Schrödinger equations on hyperbolic space. Geom. Funct. Anal. 18 (2008), no. 2, 367–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement